Alert archive / Missouri / Snow Advisories in 2007
Snow Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this snow advisory at Jan 31, 2007, 6:01 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2007, 6:01 PM CST (00:01 UTC)
- Expired
- Feb 1, 2007, 2:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KSGF 010001 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 PM CST WED JAN 31 2007 ...SNOW ADVISORY THIS EVENING... .A QUICK MOVING SYSTEM WILL PUSH THROUGH THE REGION THIS EVENING AND BRING LIGHT TO MODERATE SNOWFALL THROUGHOUT THE MISSOURI OZARKS AND SOUTHEAST KANSAS. GENERAL SNOWFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE BEFORE DIMINISHING OVERNIGHT. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800- /O.NEW.KSGF.SN.Y.0002.070201T0001Z-070201T0800Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 601 PM CST WED JAN 31 2007 ...SNOW ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST THURSDAY. LIGHT TO MODERATE SNOW WILL OCCUR ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING. GENERAL SNOW AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE BEFORE ENDING OVERNIGHT. THE SNOW WILL MAKE TRAVELLING DIFFICULT AS ROADS WILL BECOME SLICK. NUMEROUS ACCIDENTS HAVE ALREADY BEEN REPORTED THROUGHOUT THE AREA WITH THE DUSTING TO 2 INCHES OF SNOW THAT HAS ALREADY OCCURRED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LINDENBERG
3 follow-up statements
000 WWUS43 KSGF 010247 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 PM CST WED JAN 31 2007 ...SNOW ADVISORY THIS EVENING... .A QUICK MOVING SYSTEM WILL PUSH THROUGH THE REGION THIS EVENING AND BRING LIGHT TO MODERATE SNOWFALL THROUGHOUT THE MISSOURI OZARKS AND SOUTHEAST KANSAS. GENERAL SNOWFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE BEFORE DIMINISHING OVERNIGHT. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800- /O.CON.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 847 PM CST WED JAN 31 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY. LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING. GENERAL SNOW AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE BEFORE ENDING OVERNIGHT. AMOUNTS UP TO 4 INCHES ARE POSSIBLE OVER WEST CENTRAL MISSOURI WITHIN THE HEAVIER SNOW BAND. THE BACK EDGE OF THE HEAVIER SNOWFALL SHOULD BEGIN TO PUSH INTO SOUTHEAST KANSAS AND FAR WESTERN MISSOURI BY 11 PM. ROADS WILL CONTINUE TO BE TREACHEROUS THIS EVENING AS THEY REMAIN SNOW COVERED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LINDENBERG
000 WWUS43 KSGF 010452 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1052 PM CST WED JAN 31 2007 ...SNOW ADVISORY THROUGH 2 AM... KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800- /O.CON.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1052 PM CST WED JAN 31 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY. LIGHT TO MODERATE SNOW WILL CONTINUE TO SHIFT EAST ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS TONIGHT. THE BACK EDGE OF THE HEAVIER PRECIPITATION WAS ENTERING EXTREME SOUTHEAST KANSAS LATE THIS EVENING. SNOW AMOUNTS SO FAR HAVE RANGED FROM AROUND AN INCH TO THREE INCHES IN MOST LOCATIONS WITH NUMEROUS REPORTS OF ACCIDENTS THROUGHOUT THE REGION. STORM TOTAL SNOWFALL OF 1 TO 3 INCHES IS EXPECTED THROUGHOUT THE AREA WITH SOME ISOLATED 4 INCH AMOUNTS POSSIBLE. ROADS WILL CONTINUE TO BE TREACHEROUS TONIGHT AS THEY REMAIN SNOW COVERED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LINDENBERG
000 WWUS43 KSGF 010754 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 154 AM CST THU FEB 1 2007 ...SNOW ADVISORY WILL EXPIRE AT 2 AM... .LIGHT TO MODERATE SNOWFALL FROM WEDNESDAY AFTERNOON AND EVENING HAS BEGUN TO TAPER OFF TO OCCASIONAL LIGHT SHOW SHOWERS AND SNOW FLURRIES. AS A RESULT...THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 AM. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010900- /O.EXP.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 154 AM CST THU FEB 1 2007 ...SNOW ADVISORY WILL EXPIRE AT 2 AM CST EARLY THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 2 AM CST EARLY THIS MORNING. LIGHT TO OCCASIONAL MODERATE SNOW OBSERVED ACROSS THE REGION WEDNESDAY AFTERNOON AND WEDNESDAY EVENING CONTINUES TO TAPER OFF TO LIGHT SNOW SHOWERS AND SNOW FLURRIES. AS A RESULT...THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 AM. STORM TOTAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES HAVE BEEN REPORTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS...WITH A FEW REPORTS OF FOUR INCHES IN A FEW AREAS OF SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI. ROADS WILL CONTINUE TO BE TREACHEROUS TONIGHT AND UNTREATED SECONDARY ROADS AND SIDE STREETS WILL REMAIN SNOW PACKED AND SLICK. SIDEWALKS WILL ALSO REMAIN VERY SLICK. SNOW COVER WILL REMAIN OVER THE REGION THROUGH THE WEEKEND AS TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING. $$ GAGAN
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this snow advisory went out at Jan 31, 5:18 PM CST, 43 minutes earlier.
Area forecast discussion, Jan 31, 5:18 PM CST, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 518 PM CST WED JAN 31 2007 .DISCUSSION... A PIECE OF ARCTIC ENERGY HAS PHASED WITH A POSITIVELY TILTED LONG WAVE TROUGH TODAY OVER THE INTERMOUNTAIN WEST. THIS PHASING HAS INDUCED LOW TO MID LEVEL WINDS TO BACK...FORCING PARCELS UP A DEEP BELT OF BAROCLINICITY FROM KANSAS INTO EASTERN MISSOURI. A LARGE SHIELD OF SNOW HAS RESULTED...AND AS EXPECTED...ACCUMULATIONS HAVE BEEN LIMITED TO AN INCH OR LESS THUS FAR. THE MAIN FORECAST CHALLENGE WAS PINPOINTING HOW MUCH SNOW WILL FALL PRIOR TO DISSIPATING TONIGHT...ALONG WITH MORE LIGHT SNOW CHANCES TOMORROW. SHORT TERM (TONIGHT - FRIDAY)... LIFT IN THE FORM OF ISENTROPIC PRESSURE ADVECTION WILL EVENTUALLY TAPER OFF THIS EVENING AND TONIGHT AS MID LEVEL WINDS VEER TO THE WEST. THIS WILL ALLOW FOR A BREAK IN THE SNOW BEFORE DEVELOPING AGAIN TOMORROW. MOST OF THE SNOW HAS BEEN ON THE LIGHT SIDE...HOWEVER...A FEW RANDOM REPORTS OF MODERATE TO HEAVY SNOW HAVE BEEN RELAYED TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON. ALL REPORTS HAVE BEEN UNDER AN INCH...AND STILL THINK A SNOW ADVISORY HEADLINE IS NOT QUITE JUSTIFIED GIVEN THE LIGHT ADDITIONAL AMOUNTS EXPECTED. BUT I WILL SAY...THE GROUND IS FROZEN AND ANY SNOW THAT FALLS IS GOING TO CAUSE PROBLEMS ON ROAD SURFACES. THE AFTERNOON COMMUTE COULD BE DANGEROUS...SO BE CAUTIOUS OF SNOW COVERED ROADS...EVEN SHALLOW ACCUMULATIONS WILL SIGNIFICANTLY REDUCE TIRE FRICTION. FOR TOMORROW...THE MAIN SHORTWAVE WILL PASS THROUGH CAUSING ANOTHER BELT OF LIFT OVER THE OZARKS. FLURRIES AND LIGHT SNOW WILL OCCUR AGAIN...BUT ONLY LIGHT ACCUMULATIONS ARE EXPECTED GIVEN THE LIMITED AMOUNT OF LIFT. PLAN TO KEEP HEADLINES OUT OF THE PRODUCT SUITE. FOR THE LAST COUPLE OF DAYS THERE HAVE BEEN SOME INDICATIONS THAT ANOTHER WEAK SHORTWAVE WILL PASS OVERHEAD ON FRIDAY. WILL KEEP FLURRIES GOING FOR FRIDAY. TEMPERATURE WISE...DID NOT ADJUST ONGOING TEMPS MUCH AS HIGHS IN THE 20S SHOULD CONTINUE THROUGH FRIDAY. LOWS TONIGHT AND THURSDAY NIGHT WILL FALL INTO THE TEENS. LONG TERM (SATURDAY - TUESDAY)... ANOTHER SURGE OF ARCTIC AIR WILL SPREAD IN LATE FRIDAY MAKING FOR A BITTERLY COLD WEEKEND. WITH THE ARCTIC AIR...DRIER AIR WILL FOLLOW CAUSING ANY RESIDUAL LIGHT SNOW OR FLURRIES TO FULLY DISSIPATE. LOOK FOR SATURDAY MORNING LOWS TO DIP INTO THE SINGLE DIGITS...AND AGAIN SUNDAY MORNING. SUB ZERO WIND CHILLS ARE LIKELY...BUT HAVE WIND CHILL READINGS REMAINING WARMER THAN ADVISORY CRITERIA. FOR THE SECOND RUN IN A ROW NOW...THE GFS SUGGESTS THAT THE POLAR VORTEX WILL SHIFT SOUTH OF THE HUDSON BAY...ALLOWING FOR THE ARCTIC PIPELINE TO ALSO SHIFT EAST. WE WILL STILL BE UNDER THE INFLUENCE OF NORTHWEST FLOW...HOWEVER TEMPERATURES MAY WARM UP SOME...POSSIBLY INTO THE UPPER 20S AND MAYBE 30S BY MONDAY AND TUESDAY. THERE REMAINS NO SIGNAL FOR ANY SIGNIFICANT EPISODE OF WINTER PRECIPITATION THROUGH THE NEXT SEVEN DAYS. CRAMER && .AVIATION... FOR THE 00Z TAFS...EXPECT CEILINGS FROM AROUND 1000 TO 1500 FEET TO CONTINUE DURING THE EVENING AND THROUGHOUT THE REMAINDER OF THE SNOW EVENT. VISIBILITIES WITH THE LIGHT TO MODERATE SNOW WILL RANGE FROM 3/4 OF A MILE TO 2 MILES. WOULD EXPECT THE SNOW TO END BY MID TO LATE EVENING AT JLN/SGF WHEN VISIBILITIES SHOULD IMPROVE TO VFR. CEILINGS WILL LIKELY CONTINUE AROUND 1500 TO 2000 FEET FOR THE REMAINDER OF THE NIGHT. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jan 31, 12:21 PM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 PM CST WED JAN 31 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1221 PM CST WED JAN 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. AREAS OF LIGHT SNOW WILL AFFECT THE REGION THROUGH TONIGHT WITH ONE TO TWO INCHES OF ACCUMULATION POSSIBLE THROUGH TONIGHT ALONG AND WEST OF HIGHWAY 13...AND ABOUT AN INCH OF ACCUMULATION EAST OF HIGHWAY 13. WITH THE RECENT VERY COLD TEMPERATURES...SNOW WILL ACCUMULATE ON AREA ROADS. SOME LAW ENFORCEMENT PERSONNEL ARE ALREADY REPORTING SOME SLICK ROADS. USE CAUTION IF TRAVELING THROUGH THE REGION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND CHILLS WILL DIP TO NEAR OR SLIGHTLY BELOW ZERO AT TIMES SATURDAY THROUGH TUESDAY...MAINLY DURING THE NIGHT TIME AND INTO THE EARLY MORNING HOURS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) IZZI/DSA
In the hours before
Local storm report, Jan 31, 3:21 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM SNOW PITTSBURG 37.41N 94.70W
01/31/2007 M1.5 INCH CRAWFORD KS PUBLIC
SOUTH SIDE OF TOWN.
&&
DSALocal storm report, Jan 31, 3:23 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW GIRARD 37.51N 94.84W
01/31/2007 E0.5 INCH CRAWFORD KS LAW ENFORCEMENT
1138 AM SNOW FORT SCOTT 37.84N 94.71W
01/31/2007 E0.5 INCH BOURBON KS LAW ENFORCEMENT
1142 AM SNOW COLUMBUS 37.17N 94.84W
01/31/2007 E0.2 INCH CHEROKEE KS LAW ENFORCEMENT
VERY LITTLE SNOW ON THE ROADS. ESTIMATED LESS THAN A
QUARTER OF AN INCH.
1146 AM SNOW LAMAR 37.49N 94.28W
01/31/2007 E0.2 INCH BARTON MO LAW ENFORCEMENT
TRACE AMOUNT...LESS THAN A QUARTER OF AN INCH.
1146 AM SNOW 5 NE WILLARD 37.36N 93.36W
01/31/2007 E0.2 INCH GREENE MO PUBLIC
DUSTING.
1146 AM SNOW MARSHFIELD 37.34N 92.91W
01/31/2007 E0.2 INCH WEBSTER MO LAW ENFORCEMENT
A DUSTING OF SNOW. SOME SLICK SPOTS ON ROADS.
1146 AM SNOW PINEVILLE 36.59N 94.38W
01/31/2007 E0.2 INCH MCDONALD MO LAW ENFORCEMENT
TRACE AMOUNTS OR A DUSTING OF SNOW. SNOW MELTING AND
REFREEZING IN SOME SPOTS CAUSING NUMEROUS SLIDEOFFS IN
THE COUNTY.
1146 AM SNOW JOPLIN 37.08N 94.51W
01/31/2007 E0.2 INCH JASPER MO PUBLIC
DUSTING OF SNOW.
0116 PM SNOW JOPLIN 37.08N 94.51W
01/31/2007 E0.5 INCH JASPER MO NEWSPAPER
0116 PM SNOW FORT LEONARD WOOD 37.71N 92.16W
01/31/2007 E0.8 INCH PULASKI MO EMERGENCY MNGR
0139 PM SNOW 1 S ICONIUM 38.09N 93.54W
01/31/2007 E0.5 INCH ST. CLAIR MO EMERGENCY MNGR
0139 PM SNOW 5 S DORA 36.70N 92.22W
01/31/2007 E0.2 INCH OZARK MO PUBLIC
TRACE OR DUSTING OF SNOW. ROADS DO HAVE SOME SNOW ON
THEM.
0139 PM SNOW WARSAW 38.24N 93.38W
01/31/2007 E0.5 INCH BENTON MO LAW ENFORCEMENT
SNOW ACCUMULATION RANGES FROM A QUARTER TO A HALF AN
INCH.
0139 PM SNOW 4 N CRANE 36.96N 93.57W
01/31/2007 E0.2 INCH STONE MO PUBLIC
VOLUNTTER OBSERVER REPORTS ABOUT A QUARTER OF AN INCH OF
SNOW.
0155 PM SNOW COLUMBUS 37.17N 94.84W
01/31/2007 E1.0 INCH CHEROKEE KS LAW ENFORCEMENT
0155 PM SNOW AVA 36.95N 92.66W
01/31/2007 E0.2 INCH DOUGLAS MO EMERGENCY MNGR
JUST ENOUGH SNOW TO MAKES ROADS SLICK.
0215 PM SNOW CARTHAGE 37.18N 94.31W
01/31/2007 M1.6 INCH JASPER MO CO-OP OBSERVER
0215 PM SNOW GIRARD 37.51N 94.84W
01/31/2007 E1.0 INCH CRAWFORD KS LAW ENFORCEMENT
0218 PM SNOW CARTHAGE 37.18N 94.31W
01/31/2007 E1.0 INCH JASPER MO LAW ENFORCEMENT
NUMEROUS ACCIDENTS
0230 PM SNOW 3 NE MONETT 36.95N 93.89W
01/31/2007 M0.5 INCH LAWRENCE MO PUBLIC
VOLUNTEER OBSERVER.
0257 PM SNOW CASSVILLE 36.68N 93.87W
01/31/2007 E1.0 INCH BARRY MO LAW ENFORCEMENT
ROADS SLICK. NUMEROUS ACCIDENTS/SLIDEOFFS.
0300 PM SNOW STOCKTON 37.70N 93.80W
01/31/2007 E1.0 INCH CEDAR MO LAW ENFORCEMENT
0303 PM SNOW GREENFIELD 37.42N 93.84W
01/31/2007 E0.5 INCH DADE MO LAW ENFORCEMENT
0305 PM SNOW NEVADA 37.84N 94.35W
01/31/2007 E0.5 INCH VERNON MO LAW ENFORCEMENT
0308 PM SNOW LEBANON 37.68N 92.66W
01/31/2007 E0.5 INCH LACLEDE MO LAW ENFORCEMENT
0314 PM SNOW PITTSBURG 37.41N 94.70W
01/31/2007 M1.5 INCH CRAWFORD KS PUBLIC
SOUTH SIDE OF TOWN.
&&
DSALocal storm report, Jan 31, 3:42 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM SNOW LAMAR 37.49N 94.28W
01/31/2007 E1.0 INCH BARTON MO LAW ENFORCEMENT
&&
DSALocal storm report, Jan 31, 3:44 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM SNOW PITTSBURG 37.41N 94.70W
01/31/2007 M2.1 INCH CRAWFORD KS CO-OP OBSERVER
&&
DSALocal storm report, Jan 31, 4:42 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM SNOW GRAVOIS MILLS 38.31N 92.83W
01/31/2007 E1.0 INCH MORGAN MO EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Jan 31, 4:43 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CST WED JAN 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW FORT LEONARD WOOD 37.71N 92.16W
01/31/2007 E0.5 INCH PULASKI MO TRAINED SPOTTER
&&
LINDENBERGNearby
Snow Advisories in Missouri, 2007Snow Advisories in Kansas, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.